# SDR I5PA2022110875701

- Difficulty date: November 8, 2022
- Submitted: November 26, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,624 hours, 33,775 cycles
- Engine: Pwa PW2037
- Engine time: 77,564 hours, 17,346 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: AA134S1
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT. NO. N/A (MX INSP.). ESI - FOUND LEFT ENG #1 IGNITER WORN. REMOVED AND REPLACE LEFT ENG #1 IGNITER.
